On the Possibility of Stabilization of Evolution Systems of Partial Differential Equations on n×[0,+)Using One-Dimensional Feedback Controls

Authors

  • L. V. Fardigola
  • Yu. V. Sheveleva

Abstract

We establish conditions for the stabilizability of evolution systems of partial differential equations on n×[0,+) by one-dimensional feedback controls. To prove these conditions, we use the Fourier-transform method. We obtain estimates for semialgebraic functions on semialgebraic sets by using the Tarski–Seidenberg theorem and its corollaries. We also give examples of stabilizable and nonstabilizable systems.

Published

25.09.2002

Issue

Section

Short communications

How to Cite

Fardigola, L. V., and Yu. V. Sheveleva. “On the Possibility of Stabilization of Evolution Systems of Partial Differential Equations on n×[0,+)Using One-Dimensional Feedback Controls”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 9, Sept. 2002, pp. 1289-96, https://umj.imath.kiev.ua/index.php/umj/article/view/4168.